| Model Number |
EVOLUTR-23-US |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Stenosis (4066)
| Health Effect - Clinical Code |
Aortic Valve Stenosis (1717)
| Date of Event |
05/18/2026
Type of Reportable Event
Death
Event or Problem Description
It was reported that approximately 7 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to aortic stenosis.No patient complications were reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Image review: a ct video scroll through the evolut valve was provided.Image quality is suboptimal.Possible hypoattenuated leaflet thickening (halt) and/or thrombus seen on video clip.The evolut implant appears to be positioned at an appropriate depth.Updated data: b1, b2, b5, h1, h6, additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 7 years and 5 months following the implant of a transcatheter aortic valve, the valve failed due to aortic stenosis.No patient complications were reported as a result of this event.Additional information was received that the patient subsequently died.No further details were provided.